# SDR UALA2012012300472

- Difficulty date: January 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 36,649 hours, 15,983 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY EXIT LIGHTS ON WITH SWITCH IN OFF POSITION EPSU BATT AFT L MESSAGE ON PTP.  REPLACED EPSU BATTERY PER MM.  OPS CHECK GOOD.
